Popular Pages

Results 1 to 9 of 9

Thread: HCG and Blood thinners

  1. #1
    Junior Member
    Join Date
    Jun 2011
    Posts
    4

    HCG and Blood thinners

    I scanned this board for a post on this and there are a few but not exactly one that fits me. I am on coumadin for the rest of my life due to 4 DVTs over two episodes. I cleared this diet with my dr and never had an INR issue last round. I am hoping for the same this round. Is there anyone else out there that can relate?

    The issue is that on blood thinners they really don't want you to eat dark green leafy veggies. What are about 3/4 of the allowed veggies on this diet in the vlcd phase? Green leafys. Also, I don't eat baby animals so the veal is out for me too. My go to veggies are tomatoes and romaine lettuce (which is about the darkest I'm going to go) and chicken breast and albacore tuna.

    I hope someone can relate but if not, I'm used to being "special"!




    Started Feb 2011-R1-down 25 pounds, 23.75 inches
    Maintained within 3 pounds for 6 weeks
    Started June 2011-R2P2W1- down 6
    Goal-107 pounds gone

  2. #2
    Moderator ILuvKats's Avatar
    Join Date
    Mar 2009
    Location
    Mid West
    R/P/M
    R4 P4 subq injections
    Posts
    7,467
    Hi! to be honest, your situation makes me a little nervous and Ill tell you why. people on coumadin have to be very careful NOT to fall down, go boom. Sometimes we get alittle dizzy while on the vlcd portion....for most of us, that is not a big deal, for you it could be life threatening. You absoutely cannot fall down and go boom....and I know you know what I am speaking about. As long as you are very very careful, and get down on the floor immediately if you get dizzy...you should be OK....but just be careful, OK?

  3. #3
    Livin La Vida HCG Beth_M's Avatar
    Join Date
    Sep 2010
    Location
    Federal Way, Washington, United States
    R/P/M
    80lbs lost, hhcg, rx, patches
    Posts
    12,365
    Blog Entries
    14
    Barb... does coumadin also lower blood pressure? For me, in P2 I know that my blood pressure drops dramatically. Doc has kept me on micardis for years only because of the fact it helps protect my kidneys (type 2 diabetes that is now controlled by diet). In my first rounds I was having major dizzy spells and he dropped my dose in half. At the beginning of this round, I now am taking 1/4th what I used to.

    I would worry that the combination of the diet and the coumadin would drop the blood pressure dangerously low.
    -----------------------------------------------------------------------------
    216 to 135 in 3 rounds. I've done hHCG, RX, and patches.
    My HCG journey blog.
    My Facebook Group-Working At Healthy or friend me on Facebook at https://www.facebook.com/beth.mansfield.9
    I am sometimes easier to catch on Facebook

    I'm a moderator. If you need to report an issue on the forum, please feel free to private message me!

    In lifelong maintenance? Check out SkinnyFiber

  4. #4
    Moderator ILuvKats's Avatar
    Join Date
    Mar 2009
    Location
    Mid West
    R/P/M
    R4 P4 subq injections
    Posts
    7,467
    Beth, coumadin really doesnt decrease blood pressure, it just affects factors in the blood that allow blood to clot, therefore prolonging clotting time and making any little cut or bruse a bigger deal....especially if you bump your head.

  5. #5
    Livin La Vida HCG Beth_M's Avatar
    Join Date
    Sep 2010
    Location
    Federal Way, Washington, United States
    R/P/M
    80lbs lost, hhcg, rx, patches
    Posts
    12,365
    Blog Entries
    14
    Quote Originally Posted by ILuvKats View Post
    Beth, coumadin really doesnt decrease blood pressure, it just affects factors in the blood that allow blood to clot, therefore prolonging clotting time and making any little cut or bruse a bigger deal....especially if you bump your head.
    and this was why I asked. I thought one of the side effects was lower blood pressure.
    -----------------------------------------------------------------------------
    216 to 135 in 3 rounds. I've done hHCG, RX, and patches.
    My HCG journey blog.
    My Facebook Group-Working At Healthy or friend me on Facebook at https://www.facebook.com/beth.mansfield.9
    I am sometimes easier to catch on Facebook

    I'm a moderator. If you need to report an issue on the forum, please feel free to private message me!

    In lifelong maintenance? Check out SkinnyFiber

  6. #6
    Moderator ILuvKats's Avatar
    Join Date
    Mar 2009
    Location
    Mid West
    R/P/M
    R4 P4 subq injections
    Posts
    7,467
    Beth, hypotension is listed with a boat load of side effects for coumadin. And I do mean a boat load.....never knew priaprism was a potential side effect of it too!!! So yes, it can make you even dizzier while on hcg.

  7. #7
    Livin La Vida HCG Beth_M's Avatar
    Join Date
    Sep 2010
    Location
    Federal Way, Washington, United States
    R/P/M
    80lbs lost, hhcg, rx, patches
    Posts
    12,365
    Blog Entries
    14
    Quote Originally Posted by ILuvKats View Post
    Beth, hypotension is listed with a boat load of side effects for coumadin. And I do mean a boat load.....never knew priaprism was a potential side effect of it too!!! So yes, it can make you even dizzier while on hcg.
    LoL well most of us don't have to worry about priaprism
    -----------------------------------------------------------------------------
    216 to 135 in 3 rounds. I've done hHCG, RX, and patches.
    My HCG journey blog.
    My Facebook Group-Working At Healthy or friend me on Facebook at https://www.facebook.com/beth.mansfield.9
    I am sometimes easier to catch on Facebook

    I'm a moderator. If you need to report an issue on the forum, please feel free to private message me!

    In lifelong maintenance? Check out SkinnyFiber

  8. #8
    Moderator ILuvKats's Avatar
    Join Date
    Mar 2009
    Location
    Mid West
    R/P/M
    R4 P4 subq injections
    Posts
    7,467
    LOL....jarret, where are you when we need you? LOL!

  9. #9
    Junior Member
    Join Date
    Jun 2011
    Posts
    4
    Thanks for the concern. I actually met with my hematologist yesterday. I only see him once a year and I go to the clinic monthly for INR checks. And funny enough, I asked him about the low blood pressure/grey outs I've been having. They are never enough to make me black out but I sometimes need to hold onto a chair or something occasionally. He said as long as I'm not blacking out and I am being careful, then he's not worried. He told me to hop out of the chair just a little bit slower.

    I definitely don't want to pass out or go boom and will take it a bit easier.




    Started Feb 2011-R1-down 25 pounds, 23.75 inches
    Maintained within 3 pounds for 6 weeks
    Started June 2011-R2P2W1- down 6
    Goal-107 pounds gone

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35